MathSciNet Relay Station
MathSciNet bibliographic data
MR1194740 (93m:35057) 35J25 (35D05 60J35)
Krylov, N. V. On one-point weak uniqueness for elliptic equations. Comm. Partial Differential Equations 17 (1992), no. 11-12, 1759–1784.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement